# SDR CALA2025112511467

- Difficulty date: November 21, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 92,185 hours, 18,639 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A32957
- Part serial: SF0298
- Condition: Faulted
- Location: R1 Door
- Part time: 73,691 hours, 11,336 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE R1 DOOR SCAPE SLIDE DEPLOYMENT  NECESSARY INSTALLING A NEW ONE. AS REF.: AMM 25-66-01-404-072. PERFORMED INSTALLING THE NEW ESCAPE SLIDE PACK ON THE R1 DOOR AS REF.: AMM  25-66-01-404-072 UP TO STEP 3.D.24 INSPECTED THE INSTALLATION OF THE NEW SCAPE SLIDE PACK ON RH DOOR AS PER AMM 25-66-01-404-072 UNTIL STEP 3.D.24. UPDATE JUST TO PERFORM PERFORMED INSTALLING THE NEW ESCAPE SLIDE PACK ON THE R1 DOOR AS REF.: AMM  25-66-01-404-072 FROM STEP 3.D.25 TO THE END OF INSTALLATION(STEP30).
